# SDR UHLA2013021500102

- Difficulty date: February 15, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,261 hours, 14,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - RIGHT SILL CORRODED BETWEEN FR 88-90.  REMOVED AND REPLACED RIGHT SILL IAW SRM 51-40-02, 51-42-01, AND 51-43-01.
